# SDR COMA0460447

- Difficulty date: August 4, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 6,940 hours, 6,206 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 59465
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5460 EMERGENCY FLOOR PATH LIGHTS INOP AT ROWS 6 TO 8.  REPLACED CORRODED CONNECTOR WIRE.
